MAUDE Adverse Event Report: JIANGSU RIXIN MEDICAL EQUIPMENT CO., LTD CURAPLEX SCOOP STRETCHER; FOLDING SCOOP STRETCHER

JIANGSU RIXIN MEDICAL EQUIPMENT CO., LTD CURAPLEX SCOOP STRETCHER; FOLDING SCOOP STRETCHER
Model Number 14781
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The locking mechanism did not perform as expected during use causing the latch to open when weight was applied and the latch was depressed.Performance of the locking mechanism within the latch was evaluated during simulated use.The same result was able to be replicated during the simulated use testing.
 
Event or Problem Description
Folding scoop stretcher latches are opening when weight is applied to the stretcher and the latch is depressed.This was brought to our attention by a feedback received stating that the patient was being carried down the stairs and they slid down and depressed the latch with their feet causing it to open.
 
Additional Manufacturer Narrative
It was deemed that the scoop stretcher was being used off label, as the stretcher is designed to be used on a flat surface.There was a latch cover that was created and offered to end users currently possessing this product as an optional accessory in the event that it is used off label.The latch cover underwent product testing and approval before being offered to end users.The scoop stretcher latch design was changed with the intention to prevent any future incidents in which the latch could be accidentally depressed.The product change underwent testing procedures before the product change was implemented.

Brand Name
CURAPLEX SCOOP STRETCHER
Common Device Name
FOLDING SCOOP STRETCHER
Manufacturer (Section D)
JIANGSU RIXIN MEDICAL EQUIPMENT CO., LTD
yangjin road jinfeng town
zhangjiagang, jiangsu 21562 6
CH  215626
Manufacturer Contact
sally wang
yangjin road jinfeng
zhangjiagang, jiangsu 21562-6
CH   215626
MDR Report Key17043772
Report Number3003674698-2023-00345
Device Sequence Number15201997
Product Code FPP
UDI-Device Identifier00812277037401
UDI-Public00812277037401
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14781
Device Catalogue Number14781
Device Lot Number1504872
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown